# SDR GTIA020917

- Difficulty date: July 12, 2002
- Submitted: September 26, 2002
- Operation: Air carrier
- Aircraft: N819NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48016
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Condition: Delaminated
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LEFT ELEVATOR CONTROL TAB UPPER SURFACE DELAMINATED AT 2/3 HINGE FITTINGS.  REMOVED LEFT ELEVATOR CONTROL TAB.  REPAIRED LEFT ELEVATOR CONTROL TAB.  INSTALLED LEFT ELEVATOR TAB.  (M)
